# SDR UALA2011083104675

- Difficulty date: August 30, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 83,153 hours, 13,374 cycles
- Engine: Pwa PW4060
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: 2780536102
- Part serial: 118
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO OVERHEAT LIGHT ON.   REPLACED AFT CARGO HEAT CONTROL VALVE PER MM, OPS CHECKED NORMAL.
